On quasilinear elliptic equations in N .

Alves, C.O.; Concalves, J.V.; Maia, L.A.

Abstract and Applied Analysis (1996)

  • Volume: 1, Issue: 4, page 407-415
  • ISSN: 1085-3375

How to cite


Alves, C.O., Concalves, J.V., and Maia, L.A.. "On quasilinear elliptic equations in .." Abstract and Applied Analysis 1.4 (1996): 407-415. <http://eudml.org/doc/48346>.

author = {Alves, C.O., Concalves, J.V., Maia, L.A.},
journal = {Abstract and Applied Analysis},
keywords = {mountain-pass theorem; -Laplacian; variational method; -Laplacian},
language = {eng},
number = {4},
pages = {407-415},
publisher = {Hindawi Publishing Corporation, New York},
title = {On quasilinear elliptic equations in .},
url = {http://eudml.org/doc/48346},
volume = {1},
year = {1996},

AU - Alves, C.O.
AU - Concalves, J.V.
AU - Maia, L.A.
TI - On quasilinear elliptic equations in .
JO - Abstract and Applied Analysis
PY - 1996
PB - Hindawi Publishing Corporation, New York
VL - 1
IS - 4
SP - 407
EP - 415
LA - eng
KW - mountain-pass theorem; -Laplacian; variational method; -Laplacian
UR - http://eudml.org/doc/48346
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.